標題: Multiple soliton interactions in a polarization-division multiplexing system
作者: Chi, S
Chen, CF
Dung, JC
光電工程學系
Department of Photonics
公開日期: 1-二月-1998
摘要: We numerically study multiple soliton interactions in a polarization-division multiplexing transmission system. It is found that, unlike the transmission system of solitons with the same polarization, the two soliton interaction is not the strongest compared to the interaction of more than two solitons. Therefore, the maximum transmission distance limited by the interaction of solitons cannot be inferred by the collision distance of two solitons in a polarization-division multiplexing system and the interactions of more solitons must be considered. (C) 1998 Elsevier Science B.V.
URI: http://hdl.handle.net/11536/27
ISSN: 0030-4018
期刊: OPTICS COMMUNICATIONS
Volume: 147
Issue: 1-3
起始頁: 42
結束頁: 46
顯示於類別:期刊論文


文件中的檔案:

  1. 000073399500009.pdf